# SDR AALA201707189025

- Difficulty date: June 30, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY LOWER SILL AT STRINGER 23L BETWEEN FR 66 AND FR 68. REPLACED LOWER SILL PER SRM 51-72-11 AND DRAWING D53480505.
